# SDR DALA2024073007624

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LONGERONS 3, 4, 5, 6, AND 8 RH STA Y=1022 AT CABIN PAX. SUMMARY OF NRC 00370: LONGERONS 3, 4, 5, 6, AND 8 RH STA Y=1022 AT CABIN PAX WERE REPAIRED PER B717-200 SRM 53-00-05-2R REPAIR 2 FIG.201. (LP #0473110)
